Legacy Identifier: 21782

Article Information

Authors
Year
1983-06-01
Title
The genus Dumorpha DeLong and Freytag (Homoptera: Cicadellidae: Gyponinae) with descriptions of two new species.
Journal
Ohio Journal of Science
Volume
83
Part
4
Pages
213-214

TaxonCitation

Element waiting for Javascript to enable. If this message does not change within the next few seconds, please ensure you have javascript enabled for your browser.
Element currently initializing.
Waiting for data from the server, table will be rendered shortly.

Columns:

    Active Column(s) Drag to Sort

      Inactive Column(s)

        PDF Files